MathSciNet Relay Station
MathSciNet bibliographic data
MR1336341 90C30 (49J52)
Chen, Y.; Florian, M. The nonlinear bilevel programming problem: formulations, regularity and optimality conditions. Optimization 32 (1995), no. 3, 193–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement